# SDR COMA0460445

- Difficulty date: August 3, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 12,508 hours, 10,680 cycles
- Engine: Ge CF341A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4952 AIRCRAFT WILL NOT PRESSURIZE.  FOUND SAFETY WIRE IN OUTFLOW VALVE.  REMOVED WIRE AND PRESSURE CHECK WAS NORMAL.
